Approximation numbers and the eigenvalue problem for integral operators
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 175-176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a104,
author = {S. V. Pereverzev},
title = {Approximation numbers and the eigenvalue problem for integral operators},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {175--176},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a104/}
}
S. V. Pereverzev. Approximation numbers and the eigenvalue problem for integral operators. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 175-176. http://geodesic.mathdoc.fr/item/TM_1987_180_a104/